Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Polyhedral neighborhoods in triangulated manifolds


Author: Ronald H. Rosen
Journal: Bull. Amer. Math. Soc. 69 (1963), 359-361
DOI: https://doi.org/10.1090/S0002-9904-1963-10921-0
MathSciNet review: 0146808
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, The combinatorial theory of complexes, Ann. of Math. (2) 31 (1930), 292-320. MR 1502943
  • 2. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 3. B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. MR 117693
  • 4. R. H. Rosen, Stellar neighborhoods in polyhedral manifolds, Proc. Amer. Math. Soc. (to appear). MR 150781


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10921-0

American Mathematical Society